# SDR ASAA1058292

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 16,305 hours, 4,786 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF CLASS II AIRSPACE WHILE ENTERING 127W IN THE FMC NAV DATA REF NAV DATA THE FMC WOULD NOT TAKE A W OR N LATITUDE OR LONGITUDE COORDINATE.  THIS IS WITH A MANUAL ENTRY.  AFTER BRINGING DOWN A LAT. LONG. FROM THE POSITION PAGE THE FMC ACCEPTED THE ENTRY AND THEN WOULD ACCEPT ALL MANUAL ENTRY.  PERFORMED T/C N8234000 NAV DATA BASE UPDATE AND RELOADED S/N ASA 1100901 AND 11001001, OPS CHECKS GOOD.
